Minimality in asymmetry classes

Tom 124 / 1997

Michał Wiernowolski Studia Mathematica 124 (1997), 149-154 DOI: 10.4064/sm-124-2-149-154

Streszczenie

We examine minimality in asymmetry classes of convex compact sets with respect to inclusion. We prove that each class has a minimal element. Moreover, we show there is a connection between asymmetry classes and the Rådström-Hörmander lattice. This is used to present an alternative solution to the problem of minimality posed by G. Ewald and G. C. Shephard in [4].

Autorzy

  • Michał Wiernowolski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek